# SDR REXA2022012500167

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Bs 349-364 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR23L IS CORRODED BETWEEN FS349 AND FS364.  REPAIRED STGR23L BETWEEN FS349 AND FS364 IAW CRJ900 SRM 53-00-03-201-001-A02. REPLACED STGR 23L SPLICE JOINT PN: SH670-32429-3 AT FS 333.00 IAW CRJ900 SRM 51-42-06-001-001-A01.
